Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 14, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Sep 13, 2007, 9:29 AM CDT for Jefferson County, Texas. It took effect at Sep 13, 2007, 7:00 PM CDT. It was in force for 85 min.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2007, 9:29 AM CDT (14:29 UTC)
- In effect from
- Sep 13, 2007, 7:00 PM CDT
- Expired
- Sep 13, 2007, 8:25 PM CDT
- In force
- 85 min
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
County Jefferson County, TX
The radar
The Lake Charles radar (KLCH), 95 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River at Beaumont (BEAT2).
- Action stage
- 4 ft
- Minor stage
- 4 ft
- Moderate stage
- 7 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Sep 13, 4:57 AM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Sep 13, 4:57 AM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 AM CDT THU SEP 13 2007
.SHORT TERM...
HURRICANE HUMBERTO MADE LANDFALL EARLIER THIS MORNING WEST OF SEA
RIM STATE PARK AND CONTINUES INLAND THIS MORNING ACROSS JEFFERSON
AND ORANGE COUNTIES. WIND GUSTS UP TO 85 MPH HAVE BEEN REPORTED
WITH NUMEROUS REPORTS OF WIND DAMAGE IN THE PORT ARTHUR AND
NEDERLAND AREAS. TIDAL FLOODING HAS ALSO BEEN REPORTED ALONG THE
COAST WITH ROADS UNDERWATER IN SABINE PASS AND PARTS OF CAMERON
PARISH.
HAVE ISSUED AN INLAND TROPICAL STORM WARNING FOR AREAS FURTHER
INLAND ALONG THE NHC FORECAST TRACK OF THE HURRICANE. THE SYSTEM
WILL CONTINUE TO WEAKEN AS IT MOVES FURTHER INLAND BUT TROPICAL
STORM FORCE WINDS WILL CONTINUE TO BE POSSIBLE ALONG THE TRACK OF
THE CENTER. WILL CONTINUE THE FLASH FLOOD WATCH THROUGH TONIGHT
FOR ALL ZONES. TORNADO WATCH ALSO CONTINUES ALONG AND SOUTH OF
I-10 CORRIDOR AND HAVE SEEN STRONG VELOCITY COUPLETS AT TIMES THIS
MORNING IN ACADIANA.
.LONG TERM...
DID NOT HAVE MUCH TIME TO LOOK AT REST OF FORECAST PAST TODAY BUT
MODELS SUGGEST ONCE HUMBERTO MOVES OUT OF THE REGION...RAIN
CHANCES WILL DROP SIGNIFICANTLY OVER THE WEEKEND INTO NEXT WEEK AS
DRIER AND SLIGHTLY COOLER AIR FILTERS INTO THE AREA.
&&
.AVIATION...
VERY BAD DAY FOR FLYING WITH VLIFR CONDITIONS AT TIMES AT ALL TAF
SITES WITH GUSTY WINDS AND HEAVY RAINFALL.
&&
.MARINE...
HURRICANE WARNING WILL CONTINUE FOR COASTAL WATERS BETWEEN HIGH
ISLAND AND CAMERON FOR ANOTHER HOUR OR SO BEFORE BEING REPLACED
WITH A TROPICAL STORM WARNING. CONDITIONS WILL CONTINUE TO BE
HAZARDOUS ACROSS ALL OF THE COASTAL WATERS
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 82 73 89 71 / 100 60 50 20
KBPT 82 71 89 71 / 100 60 40 20
KAEX 81 70 89 67 / 100 60 50 20
KLFT 82 72 88 71 / 100 60 50 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH FOR THE FOLLOWING ZONES:
ACADIA...CALCASIEU...CAMERON...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...ST. MARY...UPPER ST.
MARTIN...AND VERMILION.
FLASH FLOOD WATCH UNTIL 4 AM FRIDAY FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.
INLAND HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON.
HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON.
INLAND TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: CAMERON.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: VERMILION.
INLAND TROPICAL STORM WARNING UNTIL 3 PM THURSDAY FOR THE
FOLLOWING ZONES: BEAUREGARD...CALCASIEU...AND JEFFERSON
DAVIS.
INLAND TROPICAL STORM WARNING LATE THIS MORNING AND THIS
AFTERNOON FOR THE FOLLOWING ZONES:
ALLEN...RAPIDES...AND VERNON.
TX...FLASH FLOOD WATCH FOR THE FOLLOWING ZONES:
HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
INLAND TROPICAL STORM WARNING FOR THE
FOLLOWING ZONES: JASPER...NEWTON...AND ORANGE.
HURRICANE WARNING UNTIL 6 AM THURSDAY FOR THE FOLLOWING ZONES:
JEFFERSON.
INLAND HURRICANE WARNING UNTIL 6 AM THURSDAY FOR THE FOLLOWING
ZONES: JEFFERSON.
INLAND TROPICAL STORM WARNING UNTIL 10 AM THURSDAY FOR THE
FOLLOWING ZONES: JEFFERSON.
TORNADO WATCH UNTIL 10 AM THURSDAY FOR THE FOLLOWING ZONES:
JEFFERSON...AND ORANGE.
GM...HURRICANE WARNING UNTIL 6 AM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM...AND WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
EXTENDING FROM 20 NM TO 60 NM.
TORNADO WATCH UNTIL FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
OUT 20 NM...AND COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY, LA OUT 20 NM.
TROPICAL STORM WARNING FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
CAMERON, LA OUT 20 NM...WATERS FROM CAMERON, LA TO HIGH
ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...AND WATERS FROM
INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
TO 60 NM.
SMALL CRAFT ADVISORY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM...AND WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
&&
SHAMBURGERHazardous weather outlook, Sep 13, 5:25 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 525 AM CDT THU SEP 13 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-141030- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 525 AM CDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HURRICANE HUMBERTO WILL WEAKEN TO A TROPICAL STORM THIS MORNING WHILE MOVING NORTHEASTWARD FROM SOUTHEAST TEXAS INTO SOUTHWEST AND CENTRAL LOUISIANA TODAY. TROPICAL STORM FORCE WINDS WILL BE POSSIBLE NEAR AND TO THE EAST OF THE PATH OF THE CENTER OF THE SYSTEM...GENERALLY ALONG A LINE FROM ORANGE TO ALEXANDRIA. WIDESPREAD SHOWERS AND THUNDERSTORMS WITH POTENTIAL FLOODING WILL ALSO BE POSSIBLE...WITH RAINFALL AMOUNTS OF 5 TO 10 INCHES LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONDITIONS WILL IMPROVE OVER THE WEEKEND INTO EARLY NEXT WEEK AS DRIER AIR FILTERS INTO THE REGION...WITH LITTLE PRECIPITATION EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY FOR HURRICANE HUMBERTO. SHAMBURGER
In the hours before
Local storm report, Sep 13, 6:00 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
600 AM CDT THU SEP 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM FLASH FLOOD VIDOR 30.13N 94.00W
09/13/2007 ORANGE TX LAW ENFORCEMENT
I-10 WESTBOUND CLOSED AT OLD HWY 90 IN VIDOR DUE TO
FLOODING. REPORTED BY VIDOR PD.
&&
SHAMBURGERLocal storm report, Sep 13, 6:24 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
624 AM CDT THU SEP 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HURRICANE PORT ARTHUR 29.90N 93.93W
09/13/2007 JEFFERSON TX BROADCAST MEDIA
WIDESPREAD TREES AND POWER LINES DOWN WITH 75000 PEOPLE
WITHOUT POWER ACROSS JEFFERSON COUNTY. REPORTED BY
KFDM-TV.
&&
SHAMBURGERLocal storm report, Sep 13, 8:06 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
806 AM CDT THU SEP 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM HURRICANE 2 S CAMERON 29.77N 93.30W
09/13/2007 GMZ450 LA OFFICIAL NWS OBS
CALCASIEU PASS NOS TIDAL GAGE MEASURED PEAK SUSTAINED
WINDS OF 38 MPH WITH PEAK WIND GUST OF 43 MPH.
0406 AM HURRICANE SABINE PASS 29.73N 93.89W
09/13/2007 JEFFERSON TX OFFICIAL NWS OBS
SABINE PASS NOS TIDAL GAGE MEASURED PEAK SUSTAINED WINDS
OF 49 MPH WITH PEAK WIND GUST OF 67 MPH.
&&
SHAMBURGERLocal storm report, Sep 13, 8:08 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
808 AM CDT THU SEP 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HURRICANE MAURICEVILLE 30.22N 93.87W
09/13/2007 ORANGE TX NWS EMPLOYEE
SEVERAL TREES BLOWN DOWN IN THE AREA.
&&
SHAMBURGERLocal storm report, Sep 13, 8:09 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
809 AM CDT THU SEP 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HURRICANE 3 S CENTRAL GARDENS 29.95N 94.02W
09/13/2007 JEFFERSON TX ASOS
KBPT ASOS MEASURED 28 MPH GUSTING TO 40 MPH.
1257 AM HURRICANE 1 S SEA RIM STATE PARK 29.67N 94.05W
09/13/2007 GMZ450 TX C-MAN STATION
SEA RIM STATE PARK MEASURED WINDS OF 34 MPH GUSTING TO 43
MPH.
0135 AM HURRICANE 2 NW SEA RIM STATE PARK 29.71N 94.07W
09/13/2007 JEFFERSON TX MESONET
MCFADDEN WILDLIFE REFUGE RAWS SITE SUSTAINED WINDS OF 31
MPH WITH A GUST TO 48 MPH.
0140 AM HURRICANE 3 SW HAMSHIRE 29.83N 94.35W
09/13/2007 JEFFERSON TX BROADCAST MEDIA
KFDM-TV REPORTED A 58 MPH WIND GUST NEAR WINNIE.
0200 AM HURRICANE 1 S SEA RIM STATE PARK 29.67N 94.05W
09/13/2007 GMZ450 TX C-MAN STATION
SEA RIM STATE PARK MEASURED SUSTAINED WINDS OF 54 MPH
GUSTING TO 62 MPH.
0229 AM HURRICANE 1 S SEA RIM STATE PARK 29.67N 94.05W
09/13/2007 GMZ450 TX C-MAN STATION
SEA RIM STATE PARK STATION SRST2 REPORTED A PEAK WIND
GUST OF 85 MPH.
0230 AM HURRICANE SABINE PASS 29.73N 93.89W
09/13/2007 JEFFERSON TX OFFICIAL NWS OBS
SABINE PASS NOS GAGE MEASURED WIND GUST TO 51 MPH.
0235 AM HURRICANE 2 NW SEA RIM STATE PARK 29.71N 94.07W
09/13/2007 JEFFERSON TX MESONET
MCFADDEN WILDLIFE REFUGE RAWS SITE MEASURED SUSTAINED
WINDS OF 60 MPH WITH A GUST TO 75 MPH.
0300 AM HURRICANE 1 S SEA RIM STATE PARK 29.67N 94.05W
09/13/2007 GMZ450 TX C-MAN STATION
SEA RIM STATE PARK MEASURED SUSTAINED WINDS OF 63 MPH
GUSTING TO 71 MPH.
0313 AM HURRICANE 3 S CENTRAL GARDENS 29.95N 94.02W
09/13/2007 JEFFERSON TX ASOS
KBPT ASOS REPORTED SUSTAINED WINDS OF 48 MPH GUSTING TO
64 MPH.
0315 AM HURRICANE NEDERLAND 29.97N 94.00W
09/13/2007 JEFFERSON TX BROADCAST MEDIA
SEVERAL TREES BLOWN DOWN ACROSS JEFFERSON COUNTY.
0348 AM HURRICANE 2 S CAMERON 29.77N 93.30W
09/13/2007 GMZ450 LA OFFICIAL NWS OBS
CALCASIEU PASS NOS TIDAL GAGE MEASURED PEAK SUSTAINED
WINDS OF 38 MPH WITH PEAK WIND GUST OF 43 MPH.
0357 AM HURRICANE BEAUMONT 30.09N 94.14W
09/13/2007 JEFFERSON TX ASOS
SUSTAINED WINDS OF 54 MPH WITH GUSTS TO 84 MPH.
0359 AM HURRICANE 5 S BEAUMONT 30.02N 94.14W
09/13/2007 JEFFERSON TX BROADCAST MEDIA
WIND GUST TO 74 MPH AT ODOM ACADEMY IN SOUTH BEAUMONT.
REPORTED BY KFDM-TV.
0400 AM HURRICANE PORT ARTHUR 29.90N 93.93W
09/13/2007 JEFFERSON TX COUNTY OFFICIAL
WIDESPREAD POWER OUTAGES WITH STREETS FLOODED.
0406 AM HURRICANE SABINE PASS 29.73N 93.89W
09/13/2007 JEFFERSON TX OFFICIAL NWS OBS
SABINE PASS NOS TIDAL GAGE MEASURED PEAK SUSTAINED WINDS
OF 49 MPH WITH PEAK WIND GUST OF 67 MPH.
0430 AM HURRICANE PORT ARTHUR 29.90N 93.93W
09/13/2007 JEFFERSON TX TRAINED SPOTTER
PORTION OF APARTMENT COMPLEX ROOF BLOWN OFF AND LANDED ON
FOUR VEHICLES.
0536 AM HURRICANE VINTON 30.20N 93.58W
09/13/2007 CALCASIEU LA LAW ENFORCEMENT
ESTIMATED HURRICANE FORCE WIND GUSTS WITH TREES DOWN
ACROSS HIGHWAY 109. REPORTED BY VINTON PD.
0550 AM FLASH FLOOD VIDOR 30.13N 94.00W
09/13/2007 ORANGE TX LAW ENFORCEMENT
I-10 WESTBOUND CLOSED AT OLD HWY 90 IN VIDOR DUE TO
FLOODING. REPORTED BY VIDOR PD.
0620 AM HURRICANE PORT ARTHUR 29.90N 93.93W
09/13/2007 JEFFERSON TX BROADCAST MEDIA
WIDESPREAD TREES AND POWER LINES DOWN WITH 75000 PEOPLE
WITHOUT POWER ACROSS JEFFERSON COUNTY. REPORTED BY
KFDM-TV.
0730 AM HURRICANE MAURICEVILLE 30.22N 93.87W
09/13/2007 ORANGE TX NWS EMPLOYEE
SEVERAL TREES BLOWN DOWN IN THE AREA.
&&
SHAMBURGERLocal storm report, Sep 13, 8:18 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
818 AM CDT THU SEP 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HURRICANE BRIDGE CITY 30.03N 93.85W
09/13/2007 ORANGE TX LAW ENFORCEMENT
*** 1 FATAL *** CARPORT COLLAPSED ONTO AN INDIVIDUAL.
TIME ESTIMATED.
&&
SHAMBURGERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 10:44 PM CDT | River Flood Warning | LCH | Calcasieu | 22 hr |
| Sep 12, 10:44 PM CDT | River Flood Warning | LCH | Calcasieu | 22 hr |
| Sep 12, 10:56 PM CDT | Inland Tropical Storm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 14 hr |
| Sep 13, 12:59 AM CDT | Inland Hurricane Warning | LCH | 5 hr | |
| Sep 13, 2:12 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis, Vermilion | 4 hr |
| Sep 13, 2:16 AM CDT | Flash Flood Warning | LCH | Acadia, Jefferson Davis | 4 hr |
| Sep 13, 4:15 AM CDT | Tornado Warning | LCH | Vermilion | 30 min |
| Sep 13, 4:56 AM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 4 hr |
| Sep 13, 6:04 AM CDT | Flash Flood Warning | LCH | Beauregard | 4 hr |
| Sep 13, 6:13 AM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 4 hr |
| Sep 13, 9:29 AM CDT | River Flood Warning | LCH | Rapides | 4 days |
| Sep 13, 9:29 AM CDT | River Flood Warning | LCH | Calcasieu | 11 hr |
| Sep 13, 9:29 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 6 days |
| Sep 13, 9:59 AM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 3 hr |
| Sep 13, 12:49 PM CDT | Lake Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 3 hr |
| Sep 13, 1:41 PM CDT | Coastal Flood Warning | LCH | Saint Martin | 2 hr |
| Sep 13, 1:33 AM CDT | Flash Flood Warning | LCH | Jefferson | 117 min |
| Sep 13, 3:33 AM CDT | Flash Flood Warning | LCH | Jefferson | 4 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.